# SDR R61A201303220292

- Difficulty date: March 22, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N165HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000291
- Aircraft time: 10,224 hours, 6,090 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE FIRST OFFICERS FLASHLIGHT WAS NOT CHARGING.  MAINTENANCE REMOVED AND REPLACED FIRST OFFICERS FLASHLIGHT, WOULD NOT ACCEPT CHARGE.  MAINTENANCE REPLACED BATTERY IN NEW FLASHLIGHT ASSEMBLY PER EMB AMM AND OPS CHECKED GOOD.
